# SDR AALA20150511002

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 43,619 hours, 21,275 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AA74C
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP BLEND OUT IN SEAT TRACK NR 2 BETWEEN FS 1100 & 1102.  R & R SECTION OF NR 2 SEAT TRACK BETWEEN FS 1088 & 1183 IAW AMM 53-40-01.
